68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

AC-P

5 REPLIES 5
cdc1811
Member

Re: AC-P

Sorry I’ve only just seen your last post evosam.  The SEs sound horrible.  How are you doing now?  I had vomiting this time round and was very,  dry nauseous but it’s beacuse I chose to only take a day of steroids as on my first round I had a terrible psychological downer once I came off them after 3days.  If you tell your oncologist they should be able to offer different anti-nausea meds. Mine aren’t quite right yet but we’re getting there.  I’m feeling more ‘normal’ than I did this time first time round.  Have you joined any of the monthly threads? They’re a wealth if information and advice. Best Wishes xx

evosam
Member

Re: AC-P

Yes, I am having Paclitaxel, my first AC last Wednesday was horrendous, I vomited solidly for over 24hrs, clearly all my anti sickness did not work. I was prescribed Ondensatron and Metaclapromide, along with the steroids, my body just got rid of it all! Only this week starting to feel a little better, eating better, but still tired. Enjoying this weather though! Any of you cold capping? I am so fingers crossed xxx
cdc1811
Member

Re: AC-P

Sorry that should be paclitaxol not paratoxal.
cdc1811
Member

Re: AC-P

Just been doing some reading about different chemo drugs (what fun!) and now wondering I’d the p is parataxol in which case it’s supposed to have fewer side effects than taxodene. I’m thinking of asking for it myself although from what I’ve read the NHS do not use it due to cost. Do you mind me asking if you have private healthcare? I’ve read privately treated patients are offered paratoxol. Hope you can have a good day today x
cdc1811
Member

Re: AC-P

Sorry I’m not having exactly the same but I am starting chemo with 4x AC every 3 weeks. This will be followed by 4x T.  I was told they don’t use FE as in FEC at St Barts, London because research had shown no significant benefit of having F alongside EC or in my case and yours AC. I think the A and E work in a similar way.  One less drug sounds good to me.  Sorry I’ve not heard of PAC or GCSF.  I am 50, premenopausal and had a daughter when I was nearly 41. My tumours are IDC and extremely ER receptive.  HER2-. I was diagnosed at a similar time to you after finding a lump (5.2cm);in my right breast and then another in the left (2.5);-so I have bilateral cancer.  I have micromets in the sentinel mode on the right.  I’ve  had a therapeutic mammoplasty on both sides but unfortunately needed more surgery, a ‘margin shave,, on the right.  This did not work to clear the cancer completely and unfortunately more cancer cells were found.  I will have a mastectomy after chemo finishes.   I am also awaiting the results of genetic testing as I have a significant family history of this god awful disease. I feel exactly like you do about the prospect of feeling ill and sick.  Hair loss I think I can deal with.  I’ve been told my tumour is not ‘behaving as expected’ which is part of the reason I’m having chemo.  I really was hoping to avoid it but there are no predictive tests of the benefits of chemo where you can put in the data for two tumours at the same time therefore my MDT team all agreed I needed to have it.  My age, tumour size, micromets were alps factors.  From what I understand they always give patients who are TN chemotherapy.  Is that right ?  Sorry for the long winded message but hope some of it is of interest.  I have found no one else on the forum yet who is is having genetic testing and AC chemo so I’m happy to share my experiences when I start chemo on the 19th June.  I’m terrified but We can do this!  Best Wishes Clare 

evosam
Member

AC-P

I am about to start AC x 4 followed by Pac x 4 every 2 weeks with 2 GCSF injections inbetween. Anyone else on this, I can't find many peeps on this regime. I am 48, triple neg, diagnosed 20th April, no nodes affected. Will also be having Brac test, petrified with all this and the side effects from treatment, hate being ill and sick, but it's the best choice for me so will have to see it through. Yikes!